# SDR UPS08M52654

- Difficulty date: June 13, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 39,790 hours, 11,467 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT WING FUEL TANK UPPER STRINGER 39 END SUSPECT CRACK.  CRACK AT STR 9 LHW SLOTTED OUT IAW SRM 57-20-00 FIG10 V.1R.40.HFEC INSP C/OUT IAW NDTSPM R.13 PART 06-10-01.001 ON SLOTTED OUT AREA FOUND NO CRACK EVIDENT.  REP PARTS FAB IAW SRM 57-20-00 FIG.10V.1R.40. REP PARTS HOLES P/UP IAW SRM 57-20-00 FIG.10V.1R.40.  OK TO INSTALL REP PARTS STR 9 LT WING SPLICE END & FASTENER AT REPAIR AREA.
